MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED

EXACTECH, INC. EQUINOXE RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT; PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Catalog Number 320-15-04
Medical Device Problem Code Loosening of Implant Not Related to Bone-Ingrowth (4002)
Health Effect - Clinical Codes Pain (1994); Implant Pain (4561); Aseptic loosening (4883)
Date of Event 10/04/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
D10.Concomitants: reverse glenosphere baseplate 3201504.Humeral stem or stemless 3000113.Reverse humeral liner 3203803.Reverse humeral tray 3201000.
 
Event or Problem Description
It was reported via clinical study, that approximately 18 months postop the initial implant, this 73 yo male patient was experiencing severe pain for 2 months.X-ray result shows an aseptic glenoid loosening.Patient was prescribed soft rehabilitation involving shoulder and spine as he suffers from cervical spine pathology which could explain the pain.The patient¿s outcome was last known as continuing.The case report form indicates this event is unlikely related to device and definitely not related to procedure.Devices will not be returned.
 
Additional Manufacturer Narrative
Section h10: (h3) the pain reported may be due to a combination of aseptic (non-infected) glenoid loosening and the patient¿s cervical spine pathology.However, this cannot be confirmed because no radiographs were provided, and the patient has not been revised.Section h11: *the following sections have corrected information: (h6) component code: 4755, part/component/sub-assembly term not applicable.
 
Event or Problem Description
It was reported that the patient underwent an initial reverse total shoulder replacement on the right side.Subsequently, the patient experienced aseptic glenoid loosening with severe pain "evolving since 2 months post-operative".X-ray shows an aseptic glenoid loosening.As a result, the patient was prescribed soft rehabilitation involving shoulder and spine as he suffers from cervical spine pathology which could explain the pain; however, approximately 1.5 years after initial replacement, the patient underwent a right shoulder revision.No further impact to the patient was reported.No other information is available.
 
Additional Manufacturer Narrative
D10: 300-01-13 - eq humeral stem primary, press fit 13mm: (b)(6).320-38-03 - equinoxe rev 38mm humeral liner +2.5: (b)(6).320-10-00 - equinoxe reverse adapter plate tray +0: (b)(6).320-01-38 - equinoxe reverse 38mm glenosphere: (b)(6).320-15-05 - eq rev locking screw: (b)(6).This follow-up report is being submitted to relay additional and corrected information.The following sections were updated: d7a, d10, g3, and h11.The following sections were corrected: a2, b1, b5, d1, d4 - catalog, exp.Date, udi#, h4, h6 - clinical and impact codes, type of investigation, findings and conclusions.The reported event was unable to be confirmed due to limited information received from the customer.No device was returned for evaluation; further, photographs and/or radiograph images were not provided for review.Operative notes and/or medical records were not provided for review of usage/ technique.A review of manufacturing data was unable to be performed as the lot information of the product involved in the event was not available.A review of complaint history was unable to be performed as the relevant device and event information was unknown.A definitive root cause was unable to be determined; however, may be due to a combination of aseptic (non-infected) glenoid loosening and the patient¿s cervical spine pathology.However, the loosening cannot be confirmed and any potential contributions from user, or patient-related contributing factors to the event cannot be evaluated as no radiograph, images, or clinical information was provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE RS GLENOID PLATE R POST AUG, 8 DEG, RIGHT
Common Device Name
PROSTHESIS, SHOULDER, NON-CONSTRAINED, METAL/POLYMER CEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66th ct.
gainesville FL 32563
Manufacturer Contact
geoff gannon
MDR Report Key17475891
Report Number1038671-2023-01886
Device Sequence Number12608339
Product Code KWT
UDI-Device Identifier10885862186690
UDI-Public10885862186690
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K110708
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 06/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number320-15-04
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2023
Supplement Date Received by Manufacturer10/27/2023
06/04/2025
Initial Report FDA Received Date08/07/2023
Supplement Report FDA Received Date11/21/2023
06/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10.; SEE H11.
Outcome Attributed to Adverse Event Hospitalization; Other; Required Intervention;
Patient Age74 YR
Patient SexMale
Patient Weight204 LB